# SDR SWIA2020040649941

- Difficulty date: February 19, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 40,849 hours, 26,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA. GOUGES ON FUSELAGE SKIN, (2 FWD. AND 1 AFT), OF F.S 985.00 AT STRG. 27 (MRKÂ€™D)    (C-CHECK) RO 4/3/2020   COMPLIED WITH REO. REPAIR OF 3 EA. GOUGES ON FUSELAGE SKIN, F.S 985.00 AT STRG. 27 LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD
